VOL. 37 · NO. 2 | 2007
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 37 (2), (2007)
No abstract available
Articles
S. Amat, C. Bermúdez, S. Busquier, J. Gretay
Rocky Mountain J. Math. 37 (2), 359-369, (2007) DOI: 10.1216/rmjm/1181068756
KEYWORDS: nonlinear equations, iterative methods, nondiscrete mathematical induction, semi-local convergence, 65F15, 47H17, 49D15
No abstract available
Grant Cairns, Alla Kolganova, Anthony Nielsen
Rocky Mountain J. Math. 37 (2), 371-397, (2007) DOI: 10.1216/rmjm/1181068757
KEYWORDS: group action, Mixing, topological transitivity
No abstract available
Garikai Campbell, James Brady, Arvind Nair
Rocky Mountain J. Math. 37 (2), 399-418, (2007) DOI: 10.1216/rmjm/1181068758
KEYWORDS: rational triangles, Elliptic curves, 11G05
No abstract available
Jiqin Deng
Rocky Mountain J. Math. 37 (2), 419-428, (2007) DOI: 10.1216/rmjm/1181068759
KEYWORDS: Nonoscillatory solution, nonlinear term, condensing operators, 34C10
No abstract available
Andrej Dujella, Zrinka Franušić
Rocky Mountain J. Math. 37 (2), 429-453, (2007) DOI: 10.1216/rmjm/1181068760
KEYWORDS: Difference of squares, quadratic fields, Pellian equations, 11D09, 11E25, 11R11
No abstract available
Michael Filaseta, Angel Kumchev, Dmitrii V. Pasechnik
Rocky Mountain J. Math. 37 (2), 455-464, (2007) DOI: 10.1216/rmjm/1181068761
KEYWORDS: 12E05, 11C08, 11R09, 14M15, 26C10
No abstract available
Leah Gold
Rocky Mountain J. Math. 37 (2), 465-496, (2007) DOI: 10.1216/rmjm/1181068762
No abstract available
Masato Kuwata
Rocky Mountain J. Math. 37 (2), 497-515, (2007) DOI: 10.1216/rmjm/1181068763
KEYWORDS: 14J28, 11D41
No abstract available
Alexander B. Levin
Rocky Mountain J. Math. 37 (2), 519-532, (2007) DOI: 10.1216/rmjm/1181068764
KEYWORDS: Inversive difference rings, fields and modules, difference homomorphism, functors, exact sequences, 12H10, 13D07
No abstract available
John Lorch
Rocky Mountain J. Math. 37 (2), 533-550, (2007) DOI: 10.1216/rmjm/1181068765
KEYWORDS: 11B05, 11N05, 60F15, 60G35
No abstract available
Jean-Luc Marichal, Michael Dorff
Rocky Mountain J. Math. 37 (2), 551-571, (2007) DOI: 10.1216/rmjm/1181068766
KEYWORDS: 51M25, 52A38, 26A24, 52B60
No abstract available
D. Mupasiri, M.P. Prophet
Rocky Mountain J. Math. 37 (2), 573-585, (2007) DOI: 10.1216/rmjm/1181068767
KEYWORDS: 54B20, 54F15
No abstract available
Kazunori Nakamoto, Takeshi Torii
Rocky Mountain J. Math. 37 (2), 587-596, (2007) DOI: 10.1216/rmjm/1181068768
No abstract available
Timur Oikhberg, Haskell Rosenthal
Rocky Mountain J. Math. 37 (2), 597-608, (2007) DOI: 10.1216/rmjm/1181068769
No abstract available
Matthias Schütt
Rocky Mountain J. Math. 37 (2), 609-652, (2007) DOI: 10.1216/rmjm/1181068770
KEYWORDS: 14J27, 14J28
No abstract available
Seung H. Son
Rocky Mountain J. Math. 37 (2), 653-662, (2007) DOI: 10.1216/rmjm/1181068771
No abstract available
Jaap Top, Noriko Yui
Rocky Mountain J. Math. 37 (2), 663-687, (2007) DOI: 10.1216/rmjm/1181068772
KEYWORDS: Genus zero congruence subgroups, elliptic modular surfaces, surfaces of general type, cusp widths, semi-stable elliptic surface, 14J27, 14J29
No abstract available
Shin-Hwa Wang, Tzung-Shin Yeh
Rocky Mountain J. Math. 37 (2), 689-708, (2007) DOI: 10.1216/rmjm/1181068773
KEYWORDS: Exact multiplicity, structure, bifurcation, $p$-Laplacian, singular nonlinearity, superlinear nonlinearity, time map, 34B15, 74G35
No abstract available
Back to Top